# SDR R61A20110260

- Difficulty date: September 7, 2011
- Submitted: September 10, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Fuselage
- Part time: 17,442 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT INBOARD CF 1 SEAT TRACK.  MAINTNENANCE REMOVED AND REPLACED THE RT INBOARD CF 1 SEAT TRACK IAW EMB 170 SRM 51-43-01, 51-43-02, 51-40-02 AND EDT 2011-170/01766 REV C.  PARTS CHANGED, 170-65632-001 (CFI FLOOR BEAM SPLICE) AND 170-67861-005 (SEAT TRACK, CENTRAL).  AIRCRAFT IS STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
